Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 68, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2010, 2:36 PM MDT for Pueblo County, Colorado. It was in force for 39 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2010, 2:36 PM MDT (20:36 UTC)
- Expired
- May 26, 2010, 3:15 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 2:42 PM MDT | HAIL 1.5 | 4 Sw Pueblo, CO | FEW STONES UP TO THE SIZE OF PING PONG BALLS. |
| May 26, 2:42 PM MDT | HAIL 1.75 | 3 S Pueblo Reservoir, CO | |
| May 26, 2:45 PM MDT | HAIL 1 | 3 Wsw Pueblo, CO | |
| May 26, 3:05 PM MDT | HAIL 1 | 2 W Pueblo, CO | |
| May 26, 3:10 PM MDT | HAIL 0.75 | Pueblo, CO | |
| May 26, 3:15 PM MDT | HAIL 1 | 4 W Pueblo, CO | |
| May 26, 3:21 PM MDT | HAIL 1 | 4 Nnw Pueblo, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990 WUUS55 KPUB 262036 SVRPUB COC101-262115- /O.NEW.KPUB.SV.W.0068.100526T2036Z-100526T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 236 PM MDT WED MAY 26 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... * UNTIL 315 PM MDT * AT 231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PUEBLO RESERVOIR...OR 10 MILES SOUTHWEST OF PUEBLO...AND MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... PUEBLO...PUEBLO RESERVOIR AND PUEBLO WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3835 10481 3835 10452 3816 10457 3816 10485 TIME...MOT...LOC 2036Z 204DEG 8KT 3822 10478 WIND...HAIL 60MPH 1.00IN $$ STARK/CERU
2 follow-up statements
896 WWUS55 KPUB 262046 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 246 PM MDT WED MAY 26 2010 COC101-262115- /O.CON.KPUB.SV.W.0068.000000T0000Z-100526T2115Z/ PUEBLO CO- 246 PM MDT WED MAY 26 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PUEBLO COUNTY UNTIL 315 PM MDT... AT 244 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PUEBLO RESERVOIR...OR 7 MILES WEST OF PUEBLO...MOVING NORTHEAST AT 20 MPH. IN ADDITION...AT 242 PM MDT...HAIL UP TO 1.5 INCHES IN DIAMETER WAS REPORTED 4 MILES SOUTHWEST OF PUEBLO WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO AND PUEBLO WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3835 10481 3835 10452 3816 10457 3816 10485 TIME...MOT...LOC 2045Z 224DEG 16KT 3825 10474 WIND...HAIL 60MPH 1.75IN $$ STARK
622
WWUS55 KPUB 262059
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
259 PM MDT WED MAY 26 2010
COC101-262115-
/O.CON.KPUB.SV.W.0068.000000T0000Z-100526T2115Z/
PUEBLO CO-
259 PM MDT WED MAY 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PUEBLO
COUNTY UNTIL 315 PM MDT...
AT 254 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EXTREME WEST CENTRAL
PUEBLO...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
PUEBLO AND PUEBLO WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3821 10469 3822 10483 3835 10481 3835 10452
3825 10455
TIME...MOT...LOC 2059Z 238DEG 11KT 3826 10466
WIND...HAIL 60MPH 1.75IN
$$
STARK/CERUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:17 AM MDT, 8 hours 19 minutes earlier.
Area forecast discussion, May 26, 6:17 AM MDT, 8 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 617 AM MDT WED MAY 26 2010 .SHORT TERM... ...MOISTURE RETURNS TO THE PLAINS... CURRENTLY...ISOLATED SHOWERS AND THUNDERSTORMS WERE NOTED OVER THE EASTERN PLAINS OF COLORADO EARLY THIS MORNING. AT 2 AM...ACTIVITY WAS NOTED OVER LAS ANIMAS COUNTY AND FAR NORTHEAST COLORADO. DEWPTS HAVE COME UP OVER THE PLAINS...WITH MANY AREAS WELL INTO THE 50S. WITH THE HIGHER MSTR OVER THE PLAINS...SPLOTCHY AREAS OF LOW CLOUDS WERE NOTED OVER THE REGION. THIS MORNING... MAIN CONCERN THIS PERIOD WILL BE EXTENT OF LOW CLOUDS. AS MENTIONED ABOVE...AREAS OF LOW CLOUDS WERE ALREADY FORMING OVER ALL OF THE PLAINS...AND THE AREA WILL ONLY LIKELY INCREASE AS THE MORNING PROGRESSES. FOR THIS REASON HAVE MOSTLY CLOUDY SKIES OVER MOST OF THE PLAINS...WITH THE LEAST AMOUNT DOWN TOWARDS KTAD WERE A NORTHERLY COMPONENT TO THE WIND FIELD WILL BE LESS FAVORABLE FOR LOW CLOUDS. THIS AFTERNOON... INTERESTING SIGNAL IN THE SHORT RANGE GUIDANCE...INCLUDING THE RUC...NAM AND LOCAL WRF RUN. ALL THESE MODELS SHOWING CONVECTION BREAKING OUT ACROSS C LAS ANIMAS COUNTY RATHER EARLY...1 PM-ISH ...AND THEN EXPANDING NORTHEAST AS THE AFTERNOON PROGRESSES. SINCE WE HAVE QUITE A BIT OF CONTINUITY AND AGREEMENT...DREW UP POP GRIDS TO REFLECT THIS PATTERN IN QPF FOR THE AFTERNOON PERIOD. INTERESTINGLY...SIMULATIONS KEEP MOST OF PUEBLO AND EL PASO COUNTY DRY ALONG WITH THE MTNS. I AM NOT TOO SURE ABOUT THIS AND HAVE INCLUDED SOME LOW POPS FOR THESE ABOVE MENTIONED REGIONS. ALL OF THE GUIDANCE INDICATES IT WILL BE DRY WEST OF THE S MTNS...AND HAVE REMOVED POPS OVER THE C MTN AREA...THE SW MTN AREA AND THE SAN LUIS VALLEY REGION. BEST POPS WILL DURING THE MID AND LATE AFTERNOON TIME PERIOD OVER KIOWA...PROWERS AND BENT COUNTIES. SOME OF THESE STORMS COULD BE STRONG GIVEN THE MARGINAL SHEAR AND CAPE WHICH IS FCST TO BE OVER THE AREA. I EXPECT WE WILL SEE SOME HAIL REACHING SVR CRITERIA...BUT I DONT THING WE WILL SEE A TORNADO-FEST THAT WE SAW YESTERDAY GIVEN THAT WE DO NOT HAVE ANY WELL DEFINED BOUNDARIES IN PLACE. NONETHELESS...AN ISOLATED TORNADO CANNOT BE RULED OUT AND SPC HAS A 2% TOR PROB OVER THE REGION THIS AFTERNOON. ON A RELATED NOTE...WE HAVE HAD AROUND ~20 TORNADOES IN THE CWA SO FAR THIS YEAR...AND IF WE CONTINUE AT THIS PACE WE MAY BREAK THE MODERN DAY RECORD (I.E., SINCE 1995) FOR TORNADO EVENTS...THAT IS 28 TORNADOES SET IN 2004. THIS EVENING... MOST IF NOT ALL CONVECTION WILL BE OVER THE FAR EAST COUNTIES AND SHOULD MOVE OUT BY 10 PM. TONIGHT... LIGHT SE FLOW IS EXPECTED SO MOISTURE WILL REMAIN OVER THE PLAINS TONIGHT. LIKEWISE...WE MAY SEE SOME AREAS OF LOW CLOUDS ONCE AGAIN. TEMPS WILL REMAIN MILD WITH LOWS IN THE 50S. /HODANISH .LONG TERM... (THURSDAY THROUGH TUESDAY) AMPLIFIED PATTERN WILL CONTINUE THURSDAY AND FRIDAY WITH HIGH PRESSURE OVER THE CENTRAL PLAINS WHILE AN UPPER LOW SPINS OVER NORTHERN CALIFORNIA. EXPECT WARM AND DRY CONDITIONS FOR MOST OF SOUTHERN COLORADO ON THURSDAY AND FRIDAY WITH THE WESTERN EDGE OF THE HIGH PRESSURE CENTERED OVERHEAD. WHILE INSTABILITY REMAINS HIGH OVER THE PLAINS WITH SURFACE DEW PTS IN THE LOWER 50S...WARM AIR ALOFT WILL KEEP THE PLAINS CAPPED AND LIMIT THUNDERSTORM DEVELOPMENT EACH THURSDAY AND FRIDAY AFTERNOONS. WARMED HIGH TEMPERATURES INTO THE LOWER 90S ACROSS THE EASTERN PLAINS BOTH AFTERNOONS WHICH IS SLIGHTLY LOWER THAN GUIDANCE. EXPECT TO SEE TERRAIN DRIVEN AFTERNOON CONVECTION OVER THE WESTERN AND CENTRAL MOUNTAINS ON THURSDAY AND FRIDAY WITH SMALL HAIL AND LIGHTNING. NOT SURE HOW FAR EAST THE CONVECTION OVER THE SANGRE DE CRISTO AND WET MOUNTAIN RANGES WILL MOVE SO HAVE SLIGHT CHANCE POPS ALONG THE LEE SLOPES. EXPECT THUNDERSTORMS TO WEAKEN EACH EVENING WITH THE LOSS OF DIURNAL UPSLOPE AND HEATING. THE WEST COAST STORM SYSTEM WILL EJECT ACROSS THE ROCKIES ON SATURDAY. THE CURRENT MODEL RUNS HAVE TRENDED NORTH WITH THE TRACK OF THE STORM SYSTEM. DID NOT MAKE ANY CHANGES TO THE FORECAST FOR SATURDAY WITH THUNDERSTORMS DEVELOPING OVER THE EASTERN PLAINS DURING THE AFTERNOON AND EVENING. IF FUTURE MODEL RUNS CONTINUE TO TAKE THE STORM SYSTEM NORTH...CHANCES OF THUNDERSTORMS MAY BE DIMINISHED AND CONFINED WELL NORTH OF THE AREA. THE POTENTIAL FOR SEVERE WEATHER ALSO EXISTS WITH THIS STORM SYSTEM AND WILL BE DEPENDENT ON STORM TRACK. GIVEN THE DYNAMICS OF THE SYSTEM ALONG WITH THE INSTABILITY...MOISTURE AND SHEAR...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING ESPECIALLY OVER THE FAR EASTERN PLAINS. STAY TUNED FOR MORE ON THIS STORM SYSTEM. A COLD FRONT BEHIND THE DEPARTING STORM WILL DROP SOUTH ACROSS THE PLAINS SATURDAY NIGHT WITH COOLER WEATHER EXPECTED FOR SUNDAY. TEMPERATURES ARE EXPECTED TO FALL BACK INTO THE 70S AND LOW 80S FOR THE PLAINS. A PATTERN CHANGE TO ZONAL FLOW WILL BECOME ESTABLISHED INTO EARLY NEXT WEEK WITH EMBEDDED SHORTWAVE TROUGHS MOVING ACROSS THE REGION. WITH LITTLE MODEL FORECAST SKILL AT FORECASTING THESE SMALL SCALE FEATURES DURING THIS TIME FRAME...HAVE MAINTAINED SLIGHT CHANCES OF THUNDERSTORMS FOR MONDAY AND TUESDAY ALONG WITH TEMPERATURES BACK TO NEAR 90. MOZLEY && .AVIATION... MAIN CONCERN AT KCOS AND KPUB WILL BE LOW CLOUDS THIS MORNING. EXPECT CIGS TO IN THE MVFR RANGE AT BOTH LOCATIONS THIS MORNING...WITH CIGS BREAKING DURING THE 14-15Z TIME PD. MOST SIMULATIONS SHOWING ALL 3 TAF SITES WILL BE DRY AND DO NOT PLAN TO INTRODUCE ANY TEMPO THUNDER GROUPS IN ANY OF THE TAF SITES. LLVL ATMOS WILL REMAIN MOIST TONIGHT AND WE MAY ONCE AGAIN SEE SOME LOW CLOUDS OR FOG AT KPUB AND KCOS LATER TONIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/88
Hazardous weather outlook, May 26, 6:53 AM MDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 653 AM MDT WED MAY 26 2010 COZ058>089-093>099-271300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 653 AM MDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ACROSS THE EASTERN PLAINS OF SOUTHEAST COLORADO. THE BEST CHANCE FOR THE STRONGER STORMS WILL BE FROM AREAS EAST OF TRINIDAD...NORTHEAST TO LAMAR. THE PRIMARY THREAT FROM STORMS TODAY WILL BE HAIL UP TO 1.5 INCHES IN DIAMETER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DIURNALLY AND TERRAIN INDUCED THUNDERSTORMS WILL BE POSSIBLE OVER THE WESTERN...CENTRAL AND EASTERN MOUNTAINS THURSDAY AND FRIDAY AFTERNOONS. SMALL HAIL AND LIGHTNING WILL BE THE PRIMARY THREATS. AN UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE GREAT BASIN AND INTO THE NORTHERN PLAINS SATURDAY AND SUNDAY WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE SATURDAY AFTERNOON AND EVENING OVER THE FAR EASTERN PLAINS. UNSETTLED WEATHER WILL CONTINUE INTO EARLY NEXT WEEK WITH SEVERAL DISTURBANCES MOVING ACROSS THE REGION PRODUCING THUNDERSTORMS FOR MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE EASTERN PLAINS OF SOUTHEAST COLORADO. 34/88
In the hours before
Special weather statement, May 26, 12:56 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1256 PM MDT WED MAY 26 2010 COZ093-261930- LA JUNTA VICINITY/OTERO COUNTY- 1256 PM MDT WED MAY 26 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HIGBEE...OR 17 MILES SOUTH OF LA JUNTA... WHICH WAS MOVING TOWARD THE NORTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... HIGBEE...AND OPEN COUNTRY NORTH OF HIGBEE. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, May 26, 1:55 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 155 PM MDT WED MAY 26 2010 COZ089-095-262030- CROWLEY COUNTY-WESTERN KIOWA COUNTY- 155 PM MDT WED MAY 26 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN CROWLEY COUNTY IN SOUTHEAST COLORADO SOUTHWESTERN KIOWA COUNTY IN SOUTHEAST COLORADO AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF ARLINGTON...OR 26 MILES NORTH OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTH AT 20 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF NORTHEASTERN CROWLEY COUNTY AND WEST CENTRAL KIOWA COUNTY. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, May 26, 2:09 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 209 PM MDT WED MAY 26 2010 COZ095>098-262045- EASTERN KIOWA COUNTY-LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-WESTERN KIOWA COUNTY- 209 PM MDT WED MAY 26 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO SOUTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO NORTHWESTERN PROWERS COUNTY IN SOUTHEAST COLORADO AT 208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WILEY...OR 8 MILES NORTHWEST OF LAMAR... WHICH WAS MOVING TOWARD THE NORTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... OPEN COUNTRY NEAR WILEY. QUEENS RESERVOIR. NEEGRONDA RESERVOIR. SWEETWATER RESERVOIR. NEENOSHE RESERVOIR. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, May 26, 2:21 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 221 PM MDT WED MAY 26 2010 COZ086-262045- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 221 PM MDT WED MAY 26 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...PUEBLO. AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF PUEBLO RESERVOIR...OR 11 MILES SOUTHWEST OF PUEBLO...WHICH WAS MOVING TOWARD THE NORTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... PUEBLO WEST. PUEBLO RESERVOIR. PUEBLO. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. STARK/CERU
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 6:31 PM MDT | Tornado Warning | PUB | Baca | 29 min |
| May 25, 8:05 PM MDT | Tornado Warning | PUB | Baca, Prowers | 32 min |
| May 25, 8:20 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 23 min |
| May 26, 2:13 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 40 min |
| May 26, 3:11 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 49 min |
| May 26, 3:28 PM MDT | Areal Flood Advisory | PUB | Pueblo | 2 hr |
| May 26, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 47 min |
| May 26, 4:04 PM MDT | Flash Flood Warning | PUB | Pueblo | 2 hr |
| May 26, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 31 min |
| May 26, 5:19 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.